# SDR SWAA2024011629730

- Difficulty date: December 8, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 219 LT WING 2023-751637 CRACK CORRUGATED PLATE INBOARD TRAILING EDGE IRSS 219 RT WING<[01] REPLACED CORRUGATED PLATE AND FASTENERS LOC. ON INBOARD TRAILING EDGE IRSS 219 RT WING IAW B737-800 SRM 51-40-02-0G-0.;[02] REPLACED CORRUGATED PLATE AND FASTENERS LOC. ON INBOARD TRAILING EDGE IRSS 219 RT WING IAW B737-800 SRM 51-40-02-0G-0.
